# SDR AALA20040331

- Difficulty date: March 8, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY EGRESS LIGHT AT OVERHEAD AFT STAIRWELL INOPERATIVE.  FOUND LOOSE WIRING.  SECURED WIRING CONNECTION FOR EMERGENCY EGRESS LIGHT AT OVERHEAD AFT STAIRWELL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
